MAUDE Adverse Event Report: ARTHREX, INC. ANGEL PRP SYSTEM CENTRIFUGE US (NEW)

ARTHREX, INC. ANGEL PRP SYSTEM CENTRIFUGE US (NEW)
Model Number ANGEL PRP SYSTEM CENTRIFUGE US (NEW)
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 01/27/2025, a sales representative reported via (b)(4) that an abs-10060 angel centrifuge was occasionally giving an error message for the light sensor.When powered on and off, they can typically get it to go away.This occurred during use with no harm to patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is not confirmed.One unpackaged abs-10060 serial/batch number (b)(6) was received for evaluation.Visual inspection revealed not cosmetics issues.Functional testing was performed to replicate the reported failure.The device reported outputs of 42ml platelet-poor plasma (ppp), 17ml rbc, and 3ml prp.The prp volume within the syringe was recorded as 2.5ml.Aliquots of the wb and prp were analyzed for cbcs with the heska hematology analyzer (table 1).Please note that the prp had expected cellular foldx concentrations.The error could not be replicated.No problem found.

Brand Name
ANGEL PRP SYSTEM CENTRIFUGE US (NEW)
Common Device Name
CENTRIFUGE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21376521
Report Number1220246-2025-00443
Device Sequence Number8459377
Product Code ORG
UDI-Device Identifier00888867083974
UDI-Public(01)00888867083974(11)170404(10)10129435
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
BK110046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANGEL PRP SYSTEM CENTRIFUGE US (NEW)
Device Catalogue NumberABS-10060
Device Lot Number10129435
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Supplement Date Received by Manufacturer03/11/2025
Initial Report FDA Received Date02/13/2025
Supplement Report FDA Received Date04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/04/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown